# SDR C2XA04BT103

- Difficulty date: October 4, 2004
- Submitted: October 13, 2004
- Operation: Air carrier
- Aircraft: N19966
- Make and model: Emb EMB-145
- Aircraft serial: 145131
- Aircraft time: 12,897 hours, 9,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 84582
- Condition: Discharged
- Location: Emergency Light
- Part time: 3,074 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR- CO2899, DURING SERVICE CHECK MAINTENANCE FOUND THE AFT EMERGENCY LIGHT FAILING TO LIGHT.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY BATTERY PACK NR 4 IAW EMB 145 33-50-04.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
